ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 10-26-07, 11:08 PM
Brandye Brandye is offline
Jr Member
 

Join Date: Sep 2007
Location: Conway, Arkansas
Posts: 15
Thanks: 0
Thanked 0 Times in 0 Posts
Brandye is on a distinguished road
Tic from med

Just wondering if this is just happening with us or if others have experienced this. My son who is 9 yrs old is doing this weird jaw thing. It looks like he is popping his ear or jaw. He did this for the first time when he started taking Adderall and is still doing it on the Vyvanse. He has never done this on any other meds. Are these two meds similar in effect? Werid how only these two have caused it and no other. He has been on almost every med. I am about to give up on meds all together for him. He has terrible rebound, doesn't eat, doesn't sleep, has irritabilty, and acts crazy on ALL meds. Now the jaw thing.
Reply With Quote
  #2  
Old 10-26-07, 11:12 PM
Tylerlee17's Avatar
Tylerlee17 Tylerlee17 is offline
ADDvanced Contributor
 

Join Date: Jan 2007
Location: USA
Posts: 530
Thanks: 21
Thanked 130 Times in 90 Posts
Tylerlee17 will become famous soon enough
Re: Tic from med

They're very similiar. Vyvanse is longer acting and produces less physical (periphrial -god I can't spell-) stimulation.
Reply With Quote
  #3  
Old 10-27-07, 09:01 AM
KittenPoker's Avatar
KittenPoker KittenPoker is offline
ADDvanced Member
 

Join Date: Sep 2007
Location: Let's go to the mall everybody!!!
Posts: 142
Thanks: 0
Thanked 5 Times in 2 Posts
KittenPoker is on a distinguished road
Re: Tic from med

My 7 yr-old son did the same thing the first few days on Vyvanse. I got him a huge package of Extra bubblegum in case he continued. It went away within a few days. He even said, "Mommy, it's like I can't stop moving my mouth."

Give it a bit of time. It's disconcerting but if the meds are working otherwise it's minor.
__________________
[SIGPIC]http://www.addforums.com/forums/image.php?type=sigpic&userid=19200&dateline=1260587472[/SIGPIC]
Reply With Quote
Sponsored Links
  #4  
Old 10-27-07, 02:04 PM
Brandye Brandye is offline
Jr Member
 

Join Date: Sep 2007
Location: Conway, Arkansas
Posts: 15
Thanks: 0
Thanked 0 Times in 0 Posts
Brandye is on a distinguished road
Re: Tic from med

Yea, it did stop but then started back up again. Some kids at school are starting to notice and saying things to him. You know how kids can be.
Reply With Quote
  #5  
Old 10-29-07, 08:22 PM
netsavy006's Avatar
netsavy006 netsavy006 is offline
ADDvanced Forum ADDvocate
 

Join Date: Sep 2005
Location: Long Island, NY
Posts: 1,559
Thanks: 22
Thanked 105 Times in 89 Posts
netsavy006 is a jewel in the roughnetsavy006 is a jewel in the roughnetsavy006 is a jewel in the rough
Re: Tic from med

Yea. I would report this side effect to the doctor as the medication could be causing this. I know how bad tics can be as there were several meds that gave me tics:

Ativan, Ritalin, Strattera, Metadate CD, Focalin XR, Risperdal, Invega.

Best of Luck...
__________________

Dx: Asperger's + Schizoaffective Disorder - Bipolar Type + Panic Disorder w/o Agoraphobia
Rx: Lithium 900mg + Xanax 0.5mg TID + Celexa 10mg + Clozaril 325mg + Centrum + Fish Oil
Reply With Quote
  #6  
Old 10-29-07, 10:38 PM
Tylerlee17's Avatar
Tylerlee17 Tylerlee17 is offline
ADDvanced Contributor
 

Join Date: Jan 2007
Location: USA
Posts: 530
Thanks: 21
Thanked 130 Times in 90 Posts
Tylerlee17 will become famous soon enough
Re: Tic from med

Everyone's different but here's what I've noticed for me: On Vyvanse I feel more steady and streamlined but when I look down at my hands, I am physically shaking (not incredibly bad otherwise i'd ditch it). On Adderall I feel extremely jittery as the popular claim goes, but when I hold my hand out I am shaking but MUCH less than when on Vyvanse.

Vyvanse gives me a Get up, go, and dont stop feeling (although it's one I can control not trying to sound as if Im full of wreckless energy); On adderall it's like a sedating affect (when I say sedation I don't mean fall asleep, if anything im insomniatic on adderall moreso than vyvanse) - In other words Adderall calms me down, makes me less inclined to talk unless spoken too; Vyvanse makes me more social and gitty so to speak.

Both work well with each having slight drawbacks while the other benefits. Honestly, I'm torn by simply taking one or the other because I like them both but I'll go where my nose leads me. Hope any of that helps.

Oh and one of the things I find about adderall XR is if you have too many notable side effects still after being on the same dose for a few weeks if you eat alot of food the side effects, like the jittery feeling, will decrease quite a bit atleast for a few hours (like say when you're in class). Not with Vyvanse though :/ - that could just be me though.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Problems with switching med or is it mono relapse? MafaldaMay General Medication Discussion 1 03-12-07 02:43 PM
I'll be pushing doc for Adderall as med attempt #3 - Are my expectations in line? stratdude1 Adderall 31 01-10-07 12:43 PM
Is it a tic or Tourette's? Great article! Scattered Tourettes 0 09-14-06 09:16 PM
Do I Have Tourettes? Coco1991 Tourettes 4 06-26-06 10:49 AM
Wondering HOW it FEELS to have a tic (TS / Tourettes Syndrome) GirlDriver Tourettes 34 02-08-06 11:36 AM


All times are GMT -4. The time now is 02:16 AM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
(c) 2003 - 2014 ADD Forums